# SDR MALA040467

- Difficulty date: June 16, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 15,578 hours, 17,237 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 6226137001
- Part serial: 1652
- Condition: Odor
- Location: Nr 1 Navagation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING RT ENGINE ODOR OF SMOKE NOTED IN COCKPIT AND FWD SECTION OF CABIN, NO VISUAL SMOKE NOTED, ODOR WAS MORE INTENSE WITH BLEED AIR OFF AND RECIRC ON.  MAINTENANCE FOUND BURNED ODOR COMING FROM 31 NAV RX.  REPLACED NR 1 NAV RX P/N 622-6137-001, S/N ON 18273, S/N OFF 1652 31, NAV RX OPS CHECKS GOOD IAW SF340 MM CH34.
